# SDR 2004UALA00620

- Difficulty date: June 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 42,929 hours, 15,716 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003178A
- Part serial: A20410
- Condition: Delaminated
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND SLAT NUMBER 9 DELAMINATED AT TRAILING EDGE WEDGE.  *S/D*  REPLACED NUMBER 9 SLAT.  DURING DISASSEMBLY OF THE SLAT WEDGE FOR REPAIR, THE SHOP FOUND THAT INADEQUATE FILM ADHESIVE (RESIN) WAS USED DURING THE PERVIOUS REPAIR WHICH LEAD TO POROSITY AND VOIDS IN THE BOND LINE BETWEEN THE UPPER SKIN AND CORE MATERIAL.  IN ADDITION, HAIL DAMAGE WAS FOUND ON THE REPLACED SKIN WHICH MAY HAVE CAUSED OR ACCELERATED THE DISBOND PROCESS.
